# SDR YENA201803230145

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 46,206 hours, 16,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE FLOOR SUPPORT,  + Y765, AT FRAME 16 + 2.   REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 12 - 24 IAW SRM 51-42-11, DRAWING D53112812, AND SRM 51-72-11.
